RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2007, Volume 82, Issue 5, Pages 678–689 (Mi mz4082)  

This article is cited in 6 scientific papers (total in 6 papers)

Convergence of the Krylov–Bogolyubov Procedure in Bowan's Example

T. I. Golenishcheva-Kutuzovaa, V. A. Kleptsynb

a M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
b Institute of Mathematical Research of Rennes

Abstract: In this paper, we study the behavior of time averages of a measure in Bowan's example: a vector field on the plane with two saddles joined by two separatrix connections. We present an explicit criterion for the convergence of averaged measures and describe the set of their partial limits. As a consequence, we show that, for a typical initial measure, its time averages do not converge.

Keywords: vector field in the plane, invariant measure, time average of a measure, Poincaré map, Krylov–Bogolyubov procedure, Bowan's example

DOI: https://doi.org/10.4213/mzm4082

Full text: PDF file (521 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2007, 82:5, 608–618

Bibliographic databases:

UDC: 517.938
Received: 15.05.2006

Citation: T. I. Golenishcheva-Kutuzova, V. A. Kleptsyn, “Convergence of the Krylov–Bogolyubov Procedure in Bowan's Example”, Mat. Zametki, 82:5 (2007), 678–689; Math. Notes, 82:5 (2007), 608–618

Citation in format AMSBIB
\Bibitem{GolKle07}
\by T.~I.~Golenishcheva-Kutuzova, V.~A.~Kleptsyn
\paper Convergence of the Krylov--Bogolyubov Procedure in Bowan's Example
\jour Mat. Zametki
\yr 2007
\vol 82
\issue 5
\pages 678--689
\mathnet{http://mi.mathnet.ru/mz4082}
\crossref{https://doi.org/10.4213/mzm4082}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2399948}
\zmath{https://zbmath.org/?q=an:1149.37013}
\elib{http://elibrary.ru/item.asp?id=12844046}
\transl
\jour Math. Notes
\yr 2007
\vol 82
\issue 5
\pages 608--618
\crossref{https://doi.org/10.1134/S0001434607110041}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000252128700004}
\elib{http://elibrary.ru/item.asp?id=14814275}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-38349082614}


Linking options:
  • http://mi.mathnet.ru/eng/mz4082
  • https://doi.org/10.4213/mzm4082
  • http://mi.mathnet.ru/eng/mz/v82/i5/p678

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kleptsyn V., Ryzhov D., Minkov S., “Special ergodic theorems and dynamical large deviations”, Nonlinearity, 25:11 (2012), 3189–3196  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    2. Catsigeras E., Zhao Yu., “Observable optimal state points of subadditive potentials”, Discret. Contin. Dyn. Syst., 33:4 (2013), 1375–1388  crossref  mathscinet  zmath  isi  scopus
    3. Catsigeras E., “On Ilyashenko's Statistical Attractors”, Dynam. Syst., 29:1 (2014), 78–97  crossref  mathscinet  zmath  isi  elib  scopus
    4. Zhao Yu., “Maximal integral over observable measures”, Acta. Math. Sin.-English Ser., 32:5 (2016), 571–578  crossref  mathscinet  zmath  isi  scopus
    5. Ilyashenko Yu., Kudryashov Yu., Schurov I., “Global Bifurcations in the Two-Sphere: a New Perspective”, Invent. Math., 213:2 (2018), 461–506  crossref  mathscinet  zmath  isi  scopus
    6. Araujo V., Santos F., “Pesin'S Entropy Formula For C1 Non-Uniformly Expanding Maps”, Math. Z., 291:3-4 (2019), 1451–1494  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:404
    Full text:132
    References:48
    First page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019